# SDR 2013FA0000512

- Difficulty date: September 12, 2013
- Submitted: September 13, 2013
- Operation: General aviation
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 6,196 hours, 4,070 cycles
- Engine: Pwc PW306C
- Engine time: 5,693 hours, 3,713 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Actuator
- Part number: 2A721D99146676
- Part serial: D0740
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AILERON TRIM ACTUATOR WAS INSTALLED ON THE RT AILERON.  AFTER THE INSTALLATION, IT WAS FOUND THAT THE COCKPIT EICAS DISPLAY SHOWED THE INDICATOR MOVING IN THE OPPOSITE DIRECTION OTHER THAN WAS SELECTED.  FURTHER TROUBLESHOOTING REVEALED THAT THE AILERON TRIM WAS IN FACT MOVING IN THE CORRECT DIRECTION AS SELECTED BUT THE INDICATION ON THE EICAS DISPLAY SHOW THE OPPSITE.  IT WAS REVEALED THAT THE AILERON TRIM THAT WAS INSTALLED WAS FAULTY FROM THE MFG.  THE AILERON TRIM ACTUATOR ELECTRICAL CONNECTION WAS WIRED BACKWARDS INTERNALLY. THIS WAS THE REASON FOR THE COCKPIT EICAS DISPLAY SHOWING THE AILERON TRIM RUNNING IN THE OPPOSITE DIRECTION THAN SELECTED.
